Alert archive / Colorado / Tornado Warnings in 2012
Tornado Warning 13, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 2, 2012, 5:34 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2012, 5:34 PM MDT (23:34 UTC)
- Expired
- Jun 2, 2012, 5:47 PM MDT
- In force
- 13 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 148 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:33 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2005 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656
WFUS55 KPUB 022334
TORPUB
COC061-099-030000-
/O.NEW.KPUB.TO.W.0013.120602T2334Z-120603T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT SAT JUN 2 2012
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 600 PM MDT
* AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHEAST OF GRANADA...OR 21 MILES EAST
OF LAMAR...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARTMAN AND HOLLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3786 10233 3815 10248 3846 10205 3836 10203
3788 10203
TIME...MOT...LOC 2334Z 235DEG 16KT 3804 10220
$$1 follow-up statement
131
WWUS55 KPUB 022347
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT SAT JUN 2 2012
COC061-099-022358-
/O.CAN.KPUB.TO.W.0013.000000T0000Z-120603T0000Z/
PROWERS CO-KIOWA CO-
547 PM MDT SAT JUN 2 2012
...THE TORNADO WARNING FOR SOUTHEASTERN KIOWA AND NORTHEASTERN
PROWERS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3786 10233 3815 10248 3846 10205 3836 10203
3788 10203
TIME...MOT...LOC 2348Z 235DEG 16KT 3808 10213
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 4:50 PM MDT, 44 minutes earlier.
Area forecast discussion, Jun 2, 4:50 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 450 PM MDT SAT JUN 2 2012 .UPDATE... UPDATED TO ADJUST TEMPERATURES BEHIND THE LINE OF CONVECTION. LATEST OBS HAVE TEMPERATURES THAT HAVE COOLED INTO THE MID 70S WHILE LOWER 90S WERE STILL OCCURRING OUT AHEAD OF THE LINE OF THUNDERSTORMS. THE THUNDERSTORMS ARE CURRENTLY LOCATED FROM NEAR ORDWAY...SOUTH TO TRINCHERA...WITH ANOTHER AREA OF THUNDERSTORMS AHEAD OF THE LINE NEAR LAMAR. THE LINE HAS A FEW EMBEDDED STRONG PULSES AND OUTFLOW WINDS HAVE CONTINUED TO GUST NEAR 50 MPH. THE CELLS NEAR LAMAR ARE THE STRONGEST...AND HAVE HAD A HISTORY OF PRODUCING LARGE HAIL. SEE WARNINGS FOR THE LATEST INFO ON THESE STORMS. BEHIND THE STORMS...A FEW CELLS REMAIN OVER THE MOUNTAINS AND ARE MOVING EAST. COVERAGE IS NOT OVERLY GREAT...WITH THE STRONGEST CELL NEAR HOWARD WHICH WILL TRACK TOWARDS CANON CITY OVER THE NEXT HOUR...THAT IS IF THE CELL CAN HOLD TOGETHER. OTHERWISE THE FORECAST LOOKS ON TRACK WITH NO OTHER CHANGES. MOZLEY && .AVIATION... HAVE CLEARED THUNDERSTORM ACTIVITY FROM KCOS AND KPUB AS THE LINE OF STORMS IS NOW WELL EAST OF THE TERMINALS. WINDS HAVE BEEN VARIABLE GIVEN THE VARIOUS BOUNDARIES ACROSS THE REGION WITH GENERALLY NORTHEASTERLY FLOW BEHIND THE THUNDERSTORMS IMPACTING THE TERMINALS. SHOWERS ARE STILL PASSING OVER THE SAN LUIS VALLEY BUT COVERAGE HAS BEEN DECREASING OVER THE PAST HOUR. THIS TREND SHOULD CONTINUE AND THE 01Z END TIME TO THE VCTS AT KALS LOOKS GOOD. MOZLEY && .PREV DISCUSSION... /ISSUED 311 PM MDT SAT JUN 2 2012/ SHORT TERM... (TONIGHT AND SUNDAY) CURRENTLY...A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED IN A LINE FROM CALHAN...SOUTH TO NEAR TRINIDAD. THE STRONGEST STORMS ARE LOCATED OVER SOUTHERN PUEBLO COUNTY...SOUTH INTO LAS ANIMAS COUNTY. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 50 MPH HAVE BEEN REPORTED. SHOWER AND THUNDERSTORMS CONTINUE OVER THE MOUNTAIN REGIONS...BUT HAVE DECREASED IN INTENSITY OVER THE PAST COUPLE OF HOURS. TONIGHT...STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS EASTERN COLORADO THROUGH THE EVENING HOURS. MOISTURE REMAINS ELEVATED WITH WIDESPREAD DEW POINTS IN THE LOWER 50S. LAPS ANALYSIS INDICATING 2000 TO 2400 J/KG OF CAPE OVER THE PLAINS ALONG WITH INCREASING SOUTHERLY FLOW. EXPECT THE LINE OF THUNDERSTORMS TO ENCOUNTER THIS UNSTABLE MOIST ENVIRONMENT WHICH SHOULD HELP TO STRENGTHEN THE THUNDERSTORMS. THE MAIN INGREDIENT MISSING IS SHEAR. CURRENT SHEAR VALUES ARE RUNNING AROUND 30 KTS WHICH WILL LIMIT UPDRAFT ROTATION POTENTIAL. EXPECT THE MAIN THREATS THROUGH THIS EVENING OVER THE PLAINS HAIL TO THE SIZE OF QUARTERS AND DAMAGING OUTFLOW WINDS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. HIGH-RES MODELS HAVE THUNDERSTORMS PUSHING EAST INTO KANSAS THROUGH 03Z AND CLEARING THE AREA BY 04Z. CLEARING CONDITIONS ARE EXPECTED AFTER 04Z THROUGH THE REMAINDER OF THE NIGHT WITH OVERNIGHT LOWS IN THE MID 50S FOR THE LOWER ELEVATIONS. SUNDAY...ANOTHER WEAK SHORTWAVE TROUGH WILL SHIFT SOUTHEAST ACROSS EASTERN COLORADO WITH A COLD FRONT MOVING SOUTH ACROSS THE PLAINS BY 18Z. THIS FRONT WILL DO LITTLE COOL TEMPERATURES AS HIGH PRESSURE ALOFT AND MIXING WILL HELP HIGHS RISE INTO THE MID 90S FOR THE PLAINS. CONVECTION WILL DEVELOP BY MIDDAY OVER THE MOUNTAIN AREAS AND PERSIST THROUGH THE AFTERNOON. THE OTHER AREA OF CONCERN WILL BE IF SHOWERS AND THUNDERSTORMS CAN DEVELOP IN ASSOCIATION WITH THE SHORTWAVE TROUGH. FOR NOW IT LOOKS LIKE THE AREA FROM TRINIDAD TO EADS WILL SEE THE BEST CHANCES FOR SEEING THUNDERSTORMS. 88 LONG TERM... (MONDAY THROUGH SATURDAY) ..LONG TERM CONCERNS ARE COVERAGE OF MAINLY DIURNAL THUNDERSTORMS... MONDAY...MODELS SHOW UPPER RIDGE OVER THE SOUTHERN AND CENTRAL ROCKIES TRANSLATED EAST AS BROAD UPPER TROUGH MOVES INTO THE GREAT BASIN. MID AND HIGH LEVEL MOISTURE FORECAST TO SPARK MOUNTAIN AND HIGH VALLEY SHOWERS AND THUNDERSTORMS...WHICH WOULD MOVE INTO THE I-25 CORRIDOR AND EASTWARD THROUGH THE EVENING AND OVERNIGHT. MAY TWEAK THE GOING POP FORECAST UP A BIT...BUT IT LOOKS PRETTY GOOD. IT WILL BE A WARM DAY WITH HIGHS RANGING FROM THE 60S ACROSS THE HIGHEST TERRAIN TO THE 90S ACROSS THE PLAINS. TUESDAY...AS THE TROUGH MOVES A BIT MORE TO THE EAST...DRIER AIR FROM THE DESERT SOUTHWEST WILL DOMINATE ACROSS THE WESTERN PART OF THE CWA...THERE WILL BE SOME MOISTURE OVER THE EASTERN PLAINS. DRYLINE FORECAST TO BE IN THAT AREA...WITH AT LEAST ISOLATED TO LOWER END CHANCE POPS BEING REASONABLE. IT IS POSSIBLE THAT A FEW STRONG STORMS WILL OCCUR ACROSS THE FAR EASTERN COUNTIES IN THE LATE AFTERNOON AND THROUGH A PART OF THE EVENING...WITH HIGHER INSTABILITY AND MODERATELY STRONG LOW LEVEL SOUTHERLY WINDS....PROVIDING FOR SOME SHEAR. WEDNESDAY AND THURSDAY...MODELS HINT AT SOME AVAILABLE LOW LEVEL MOISTURE ACROSS THE EASTERN PLAINS...SO THE BEST ODDS FOR HIGH BASED CONVECTION WILL BE IN THAT AREA. ELSEWHERE...DRY WEATHER WILL PREDOMINATE. FRIDAY AND SATURDAY...UPPER TROUGH MOVES NORTHEAST...WELL TO THE NORTH OF COLORADO. LOOKING AT DRY...AND LIGHT SOUTHWESTERLY FLOW ALOFT...BRINGING VERY WARM CONDITIONS TO THE CWA. -TLM- AVIATION... LINE OF THUNDERSTORMS CURRENTLY MAKING THEIR WAY THROUGH KCOS AND KPUB AND SHOULD BE EXITING BOTH TERMINALS THROUGH 23Z. THE MAIN THREAT HAS BEEN GUSTY OUTFLOW WINDS WHICH ARE NOW EAST OF THE TERMINALS. EXPECT WINDS TO DECREASE OVER THROUGH 22Z AS THE LINE OF STORMS MOVES EAST. EXPECT VFR CONDITIONS OVERNIGHT ONCE THE THUNDERSTORMS EXIT THE AREA. MORE ISOLATED THE SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS LOCATED OVER THE SAN LUIS VALLEY AND WILL IMPACT KALS THROUGH 01Z. THE TERMINAL WILL SEE VFR CONDITIONS OVERNIGHT ONCE THUNDERSTORMS CLEAR THE AREA. 88 && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 88/13
Hazardous weather outlook, Jun 2, 11:31 AM MDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1131 AM MDT SAT JUN 2 2012 COZ058>089-093>099-031745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1131 AM MDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS HAVE DEVELOPED ALONG THE CONTINENTAL DIVIDE AND ARE SPREAD EAST ACROSS THE SAN LUIS VALLEY INTO THE EASTERN MOUNTAINS. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE PEA SIZE HAIL AND LIGHTNING. THUNDERSTORMS ARE EXPECTED TO SPREAD EAST INTO THE INTERSTATE 25 CORRIDOR THROUGH 1 PM AND EAST INTO THE EASTERN PLAINS THIS AFTERNOON AND EVENING. GIVEN THE LOWER MOISTURE ALONG THE INTERSTATE 25 CORRIDOR...THE MAIN THREAT APPEARS TO BE OUTFLOW WIND GUSTS UP TO 50 MPH...ALONG WITH HAIL TO ONE HALF INCH IN DIAMETER. AS STORMS MOVE INTO DEEPER MOISTURE EAST OF INTERSTATE 25...THEY SHOULD STRENGTHEN WHERE SEVERAL COULD BECOME SEVERE. THE MAIN THREATS WILL BE WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. GIVEN THE WEAK SHEAR PROFILES ALOFT...THE TORNADO THREAT APPEARS LOW AT THIS TIME. THUNDERSTORM ACTIVITY WILL TRACK EAST INTO KANSAS BY MID EVENING WITH CLEARING CONDITIONS AFTER 9 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE MOST STORM ACTIVITY EXPECTED TO OCCUR OVER AND NEAR THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS FROM STORMS THROUGH THIS PERIOD WILL BE LIGHTNING AND GUSTY WINDS...WITH SMALL HAIL POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS ALL OF SOUTHERN COLORADO THROUGH THIS EVENING. 88/13
In the hours before
Local storm report, Jun 2, 5:02 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG LAMAR 38.08N 102.62W
06/02/2012 PROWERS CO STORM CHASER
COLLAPSED AWNING AT PHILLIPS 66 AT MAIN AND LEE STREETS
&&
KMOZLEYLocal storm report, Jun 2, 5:04 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL SHERIDAN LAKE 38.47N 102.29W
06/02/2012 M1.00 INCH KIOWA CO TRAINED SPOTTER
&&
RMGLocal storm report, Jun 2, 5:11 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL EADS 38.48N 102.78W
06/02/2012 M1.00 INCH KIOWA CO EMERGENCY MNGR
0505 PM HAIL 3 SE EADS 38.45N 102.74W
06/02/2012 M1.75 INCH KIOWA CO EMERGENCY MNGR
0508 PM TORNADO 3 S EADS 38.44N 102.78W
06/02/2012 KIOWA CO EMERGENCY MNGR
RELAYED BY EM FROM DEPUTIES IN FIELD
&&
KMOZLEYLocal storm report, Jun 2, 5:13 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 E SHERIDAN LAKE 38.47N 102.21W
06/02/2012 M1.25 INCH KIOWA CO TRAINED SPOTTER
0512 PM TSTM WND GST 11 N SPRINGFIELD 37.57N 102.62W
06/02/2012 E60.00 MPH BACA CO STORM CHASER
ZERO VISIBILITY DUE TO BLOWING DUST IN THUNDERSTORM
OUTFLOW WINDS
&&
KMOZLEYLocal storm report, Jun 2, 5:14 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 4 E SHERIDAN LAKE 38.47N 102.21W
06/02/2012 M1.00 INCH KIOWA CO TRAINED SPOTTER
CORRECTION FOR SPOTTER LOCATION.
&&
RMGLocal storm report, Jun 2, 5:15 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND GST 2 SW COLORADO SPRINGS 38.81N 104.85W
06/02/2012 E50.00 MPH EL PASO CO TRAINED SPOTTER
0138 PM TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
06/02/2012 M64.00 MPH EL PASO CO MESONET
MESONET SITE C5171
0140 PM HAIL 2 SW COLORADO SPRINGS 38.81N 104.85W
06/02/2012 E0.75 INCH EL PASO CO TRAINED SPOTTER
0151 PM TSTM WND GST 2 S PETERSON AFB 38.80N 104.70W
06/02/2012 M55.00 MPH EL PASO CO TRAINED SPOTTER
0227 PM HAIL 6 SSE WALSENBURG 37.54N 104.74W
06/02/2012 M0.75 INCH HUERFANO CO TRAINED SPOTTER
0233 PM HAIL 9 SW KIM 37.15N 103.47W
06/02/2012 M1.00 INCH LAS ANIMAS CO TRAINED SPOTTER
0414 PM HAIL 6 E LAMAR 38.08N 102.50W
06/02/2012 M0.88 INCH PROWERS CO TRAINED SPOTTER
0422 PM HAIL BRISTOL 38.12N 102.32W
06/02/2012 E1.00 INCH PROWERS CO PUBLIC
0427 PM HAIL 13 SSE HIGBEE 37.61N 103.33W
06/02/2012 E0.75 INCH LAS ANIMAS CO TRAINED SPOTTER
0430 PM HAIL WILEY 38.16N 102.72W
06/02/2012 E1.50 INCH PROWERS CO PUBLIC
0452 PM HAIL 4 E SHERIDAN LAKE 38.47N 102.21W
06/02/2012 M1.00 INCH KIOWA CO TRAINED SPOTTER
CORRECTION FOR SPOTTER LOCATION.
0455 PM TSTM WND DMG LAMAR 38.08N 102.62W
06/02/2012 PROWERS CO STORM CHASER
COLLAPSED AWNING AT PHILLIPS 66 AT MAIN AND LEE STREETS
0505 PM HAIL EADS 38.48N 102.78W
06/02/2012 M1.00 INCH KIOWA CO EMERGENCY MNGR
0505 PM HAIL 3 SE EADS 38.45N 102.74W
06/02/2012 M1.75 INCH KIOWA CO EMERGENCY MNGR
0508 PM TORNADO 3 S EADS 38.44N 102.78W
06/02/2012 KIOWA CO EMERGENCY MNGR
RELAYED BY EM FROM DEPUTIES IN FIELD
0510 PM HAIL 4 E SHERIDAN LAKE 38.47N 102.21W
06/02/2012 M1.25 INCH KIOWA CO TRAINED SPOTTER
0512 PM TSTM WND GST 11 N SPRINGFIELD 37.57N 102.62W
06/02/2012 E60.00 MPH BACA CO STORM CHASER
ZERO VISIBILITY DUE TO BLOWING DUST IN THUNDERSTORM
OUTFLOW WINDS
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Jun 2, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jun 2, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 45 min |
| Jun 2, 3:34 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero, Prowers | 41 min |
| Jun 2, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 38 min |
| Jun 2, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 27 min |
| Jun 2, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas | 26 min |
| Jun 2, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 66 min |
| Jun 2, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 53 min |
| Jun 2, 5:09 PM MDT | Tornado Warning | PUB | Kiowa | 39 min |
| Jun 2, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 45 min |
| Jun 2, 5:27 PM MDT | Tornado Warning | PUB | Kiowa | 34 min |
| Jun 2, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 38 min |
Nearby
Tornado Warnings in Colorado, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.